# SDR USAA011052

- Difficulty date: August 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 380
- Part time: 43,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DAMAGED 1 INCH, BETWEEN BS 28L AND BS 28R BS 380.  INSTALLED .100 INCH THICK 2024 T3 DOUBLER PER TR 53-30-07, SB 737-53-1117 REV 1.  (M)
